MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure two laser fibers broke.The procedure was completed with a different device.There were no patient complications.This is 1of 2 fiber reports.
 
Additional Manufacturer Narrative
Note: this report is one of two complaints that pertain to the same event (mfr.Report #.And mfr.Report # 2124215-2025-65342).
 
Additional Manufacturer Narrative
Note: this report is one of two complaints that pertain to the same event (mfr.Report # and mfr.Report # 2124215-2025-65342).Upon receipt at our quality assurance laboratory, the fiber was thoroughly analyzed.Visual inspection found that the fiber was broken into two pieces.Microscope inspection showed that the tip was degraded.Functional test revealed that there was an error code 1101, stating: fiber may not be used anymore.Connect a new fiber.It is likely that procedural conditions of the device during setup or use contributed to the fiber body break.A fiber could be damaged or kinked during setup and fully break once laser energy is applied.The device history record (dhr) was review and indicated that the device met all manufacturing specifications.A review of the device instructions for use (ifu) was performed and stated to carefully inspect the fiber for kinks, punctures, fractures or other damage.If the fiber appears damaged, do not use the device.Return it to boston scientific for replacement.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation indicating an expected or random component failure without any design or manufacturing issue.
 
Event or Problem Description
It was reported that during procedure, this two laser fiber broke.The procedure was completed with different device.There were no patient complications.This is 1of 2 fiber reports.

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23100065
Report Number2124215-2025-64927
Device Sequence Number12933044
Product Code GEX
UDI-Device Identifier08714729939788
UDI-Public(01)08714729939788(17)260731(10)36925086
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberM0068F64540
Device Catalogue NumberM0068F64540
Device Lot Number0036925086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown